# SDR SWIA202504080007

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N85379
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000880
- Aircraft time: 3,945 hours, 2,581 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Faulted
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP LEVER DISAGREE ON APPROACH, FLAPS WERE STUCK AT 3. DIVERTED AND FLAPS OPERATED NORMALLY. (FLIGHT 5496 - FILED CLOSED)THIS IS CURRENTLY A WORK IN PROGRESS
